# SDR ASAA2019010527676

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 13,317 hours, 4,419 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176R86
- Condition: Defective
- Location: E&E Bay
- Part time: 38,072 hours, 11,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 TOO QUIET TO UNDERSTAND SFO. NO STATIC HEARD. HF 2 OPS NORMAL. GROUNDED - YES. REMOVED AND REPLACED HF 1 TRANSCEIVER IAW AMM 23-11-21-000-801 AND 23-11-21-400-801, OPS CHECK GOOD. THE AUDIO WAS NOTICEABLY LOWER WITH HF1, HAD SENSITIVITY FOR NR 1 AND 2 SET THE SAME. AFTER LRU CHANGE BOTH SYSTEM AUDIO'S WERE THE SAME.
